# SDR ASAA2014092609227

- Difficulty date: September 26, 2014
- Submitted: September 30, 2014
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 22,153 hours, 6,863 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ON.  COULD NOT RESET.  ACFT GROUNDED. ACCOMPLISHED PACK ZONE TEMP. CONTINUE BITE, RT SIDE IAW FIM 21-62, TASK 801.  NO FAULTS AND ACCOMPLISHED GROUND VERIFICATION IAW AMM 21-61-00.  NO RT PACK LIGHT ON, NOTED.  OPS CHECKED NORMAL.
